i think i have bipolar but my psychatrist dont she sees me once in a blue moon and wen i see her i forget to tell her things
Seroquel - Im on 150mgs Im now at the moment on only 50mgs of sertraline wot does this mean?
- 9 Jun 2013 by sandraedson
- 14 June 2013
- seroquel, bipolar disorder, obsessive compulsive disorder, sertraline
Added 9 Jun 2013:
iv had depression on an off since childhood never felt right iv hd psychosis agrophobia and suffered depression 4 3 years recently, but have had some periods of feeling better
Added 9 Jun 2013:
i had a spell in hospital wen i was late 20s for reaactive depresstion, my mental health social worker said i had sort of a breakdown in had the pleual postnatal depression after my 2 chid, not sure wot its could
thats two of the medications i take. i have been diagnosed with severe depression ( bi-polar ) disorder and take a bit higher dose than you do. i get depakote for my mood disorder and paranoid schizophrenia. your probably at a lower dose because your able to work. the combo you take would surely make you sleepy if at a higher dose. i still have highs and lows with sedrtraline and seroquel but i recognize them at the onset so theyre not so bad. i too have spent time in a hospital for this. if you go to a pych hospital they will adjust your dosage safely without waiting so long for the side effects. unfortunately when ive been admitted its because of my disease. as far as telling her things , make a list and present it to her. these drugs also raise my blood sugar for some reason to i take a low dosage of metformin. you will probably get blood work to make sure or if you know somebody with a test kit use theirs. the normal is 80-120. anything over and you will surely want your primary care physician to look at it. good luck and god bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 30 Jan 2010 • 1 answer
Posted 19 Jul 2010 • 10 answers
Posted 3 Oct 2011 • 12 answers
Posted 21 Apr 2012 • 1 answer